# SDR 2008UALA00645

- Difficulty date: February 4, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 47,629 hours, 16,817 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 087021672
- Condition: Damaged
- Location: Seat 21
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 21 EEL DAMAGED. REPLACED DAMAGED SECTION OF EEL SYSTEM.  OPS CHECKS ARE NORMAL.
